# SDR MASA2017101612702

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 35,010 hours, 25,211 cycles
- Engine: Ge CF348C1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAD NO OIL PRESSURE.  REPLACED OIL PRESS TRANSMITTER, OPS CHECKED NORMAL, NO FURTHER DEFECTS NOTED
